Father's Day GiftsGroceryClothing, Shoes & AccessoriesHomeOutdoor Living & GardenFurnitureKitchen & DiningElectronicsVideo GamesToysSports & OutdoorsMovies, Music & BooksBabyHousehold EssentialsBeautyUlta Beauty at TargetPersonal CareHealthPetsSchool & Office SuppliesCollegeArts, Crafts & SewingParty SuppliesLuggageGift IdeasGift CardsCharacter ShopBlack-Owned or Founded Brands at TargetTarget OpticalClearanceTop DealsTarget Circle OffersWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Sponsored

Nighttime Cold & Flu Relief Liquid - Cherry - 12 fl oz - up & up™

Nighttime Cold & Flu Relief Liquid - Cherry - 12 fl oz - up & up™ - image 1 of 4
Nighttime Cold & Flu Relief Liquid - Cherry - 12 fl oz - up & up™ - image 2 of 4
Nighttime Cold & Flu Relief Liquid - Cherry - 12 fl oz - up & up™ - image 3 of 4
Nighttime Cold & Flu Relief Liquid - Cherry - 12 fl oz - up & up™ - image 4 of 4
Nighttime Cold & Flu Relief Liquid - Cherry - 12 fl oz - up & up™ - image 1 of 4
$6.99 when purchased online

About this item

Highlights

  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks® NyQuil® Cold & Flu.
  • RELIEVES COLD & FLU SYMPTOMS: Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.
  • NIGHTTIME COLD AND FLU RELIEF: Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
  • GLUTEN FREE: This product is Gluten Free. Does not contain Pseudoephedrine; contains 10% ALCOHOL.

Description

Compare to Vicks® NyQuil® active ingredients. Are cold and flu symptoms keeping you awake at night? Nighttime Cold & Flu Relief relieves cold & flu symptoms so you can rest. This medicine contains Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant) and Doxylamine Succinate 12.5 mg (Antihistamine). Relieves minor aches and pains, fever, sore throat, cough, runny nose and sneezing. Features a cherry liquid flavor and is Gluten Free.
Suggested Age: 12 Years and Up
Health Facts: Contains Dextromethorphan
Active Ingredient Strength Value: 650 Milligrams
Product Warning: Consult a doctor if you have liver disease, consult a doctor if you have a breathing problem, consult a doctor if on a sodium-restricted diet, keep out of reach of children, consult a doctor if taking prescription drugs, ask a doctor if you have prostate issues, consult a doctor if you are pregnant or nursing
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: 12 fl oz (US)
Features: Nighttime Use
TCIN: 16695460
UPC: 370030621835
Item Number (DPCI): 094-14-0149
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen 650.0mg dextromethorphan hbr 30.0mg doxylamine succinate 12.5mg

Purpose

Pain reliever/fever reducer Cough suppressant Antihistamine

Uses

temporarily relieves common cold/flu symptoms: Cough due to minor throat and bronchial irritation sore throat i headache minor aches and pains fever runny nose and sneezing

Directions

take only as directed - see Overdose warning only use the dose cup provided do not exceed 4 doses per 24 hrs adults & children 12 yrs & over 30 mL every 6 hrs children 4 to under 12 yrs ask a doctor children under 4 yrs do not use

Other information

each 30 mL contains: sodium 39 mg store at 20-25°C (68-77°F)

Inactive ingredients

alcohol, anhydrous citric acid, fd&c blue no. 1, fd&c red no. 40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate

Shipping details

Estimated ship dimensions: 7.25 inches length x 2.44 inches width x 2.4 inches height
Estimated ship weight: 0.95 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Can we take while pregnant ?

submitted by Yeganeh - 2 years ago
  • A: Hi - That's a great question! For the best answer to your question you should really consult a doctor if you are pregnant or nursing before taking this medication. Happy Shopping!

    submitted byKimbrea - 2 years ago
    Target staff support

Q: Can you take this if you have high blood pressure? Thanks

submitted by SandiB - 2 years ago
  • A: Hello - We recommend that you consult with your medical provider before taking. Thanks!

    submitted byAlexis - 2 years ago
    Target staff support
4.7 out of 5 stars with 623 reviews
93% would recommend
46 recommendations
quality: 4.75 out of 5
value: 4.73 out of 5

A definite buy

5 out of 5 stars
Thumbs up graphic, would recommend
Target shopper - 2 months ago, Verified purchaser
Works great. Better than name brand products.
Did you find this review helpful?

It works

5 out of 5 stars
Thumbs up graphic, would recommend
1sttimemom - 2 months ago, Verified purchaser
This works wonders! So happy that this helped me sleep through my cold! Definitely would recommend!
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

Great!

5 out of 5 stars
Thumbs up graphic, would recommend
Jennustic - 3 months ago, Verified purchaser
This is my go to cold medicine. Helps me sleep and definitely reduces my cough. Great price.
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

Effective

5 out of 5 stars
Thumbs up graphic, would recommend
Atifa - 3 months ago, Verified purchaser
Works the same as branded one.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Just like the original

5 out of 5 stars
Thumbs up graphic, would recommend
Hardknox - 4 months ago, Verified purchaser
Just like the original! It’s the best thing for colds
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Same, but cheaper

5 out of 5 stars
Thumbs up graphic, would recommend
Lump of coal - 4 months ago, Verified purchaser
Same as the competitors, but cheaper!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Careful to check bottle

1 out of 5 stars
Thumbs up graphic, would recommend
Ashlee - 4 months ago, Verified purchaser
Item arrived damaged and spilled all over my package. The cough medicine itself is 5 stars but disappointing how it arrived.
quality: 4 out of 5
value: 5 out of 5
Did you find this review helpful?

Nighttime cough and cold

5 out of 5 stars
Thumbs up graphic, would recommend
Grandma - 4 months ago, Verified purchaser
This product alleviates the congestion and calms the cough allowing me to sleep better
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Nightime Medicine

5 out of 5 stars
Thumbs up graphic, would recommend
Tennis87 - 5 months ago, Verified purchaser
Works great. Nice value.
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

No longer gluten free!

1 out of 5 stars
Thumbs down graphic, would not recommend
peej - 6 months ago, Verified purchaser
I have a severe allergy to gluten, so the Target brand of OTC medicines has always been my go-to brand when I had a cold or headache. But the recent reformulation of all of these medications is no longer labeled "gluten free". This caught me totally by surprise. Luckily, I found that Amazon Basics OTC medicines *are* labeled "gluten free". I am very disappointed that Target made this change to their medicines.
quality: 1 out of 5
value: 1 out of 5
1 guest found this review helpful. Did you?

Works!

5 out of 5 stars
Thumbs up graphic, would recommend
Howdyhp - 6 months ago, Verified purchaser
Staple item in my medicine cabinet. Works just like the original brand but at a much better price.
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Amazing substitute for nyquil

5 out of 5 stars
Thumbs up graphic, would recommend
jadyn - 7 months ago, Verified purchaser
Sick help me sleep bad sinusitis
1 guest found this review helpful. Did you?

Compare Inactive Ingredients!

1 out of 5 stars
Thumbs down graphic, would not recommend
Priya - 7 months ago, Verified purchaser
I like that Target makes its own version and is affordable. But the inactive ingredients has high fructose corn syrup. The original DayQuil has sucralose in it. So if u are diabetic you taking loads of sugar drinking this. It would be nice if this was made with sucralose too… so we can compare apples to apples :)
3 guests found this review helpful. Did you?

Tastes good

5 out of 5 stars
Thumbs up graphic, would recommend
Mdb79 - 8 months ago, Verified purchaser
Flavor is good. Definitely helped me to fall asleep and stay asleep. Woke up feeling better.
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

Up & up cherry night time cold medicine

4 out of 5 stars
Thumbs up graphic, would recommend
TiffanyD - 9 months ago
It does the job but this leaves a bad aftertaste. I still prefer it over the brand name to save a little $
quality: 4 out of 5
value: 3 out of 5
1 guest found this review helpful. Did you?

Sleep

5 out of 5 stars
Thumbs up graphic, would recommend
Ama - 9 months ago
Helped sleep well What I disliked was the taste but overall good product
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

Works well

5 out of 5 stars
Thumbs up graphic, would recommend
Ajem - 10 months ago, Verified purchaser
Works just as well as NyQuil. Relieves symptoms. Helps me sleep. Taste is ok. Not great. But not terrible
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Little strong

5 out of 5 stars
Thumbs up graphic, would recommend
KatieMN - 10 months ago, Verified purchaser
This works! The flavor is a little strong but works just like the brand name!
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

Same as named brand

5 out of 5 stars
Thumbs up graphic, would recommend
Buzzbuzz - 1 year ago, Verified purchaser
Works just like the name brand but cheaper!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Staple in our medicine cabinet

5 out of 5 stars
Thumbs up graphic, would recommend
alaskanprincess - 1 year ago
This is always my go to when someone in the house is feeling sick. It’s the most effective. It is even better than the name brand because it doesn’t give you that stomach ache
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy